# SDR REXA2020020500139

- Difficulty date: January 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Arm
- Part number: CN6242024203
- Condition: Loose
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : FREE PLAY ON LATCHES DOOR AT UPPER HALF TRANSCOWL RH ENGINE ( MOT 2 )                                                  
SUMMARY OF NRC:00021; HINGE HOUSING WAS REPLCED PER CRJ-900 SRM 51-42-21-001-001-A01. AND SRM 51-42-10-001-001-A01, BUSHINGS WERE REPLACED PER CRJ-900 AMM 20-31-00 AND FREE PLAY ON LATCHES DOOR AT UPPER HALF TRANSCOWL RH ENGINE WAS CORRECTED.
